Skip to main content
Communities & Collections
All of DSpace
Statistics
English
العربية
বাংলা
Català
Čeština
Deutsch
Ελληνικά
Español
فارسی
Suomi
Français
Gàidhlig
ગુજરાતી
हिंदी
Magyar
Italiano
Қазақ
Latviešu
മലയാളം
मराठी
Nederlands
ଓଡିଆ
Polski
Português
Português do Brasil
Русский
Srpski (lat)
Српски
Svenska
తెలుగు
தமிழ்
Türkçe
Yкраї́нська
Tiếng Việt
繁體中文
Log In
Log in
New user? Click here to register.
Have you forgotten your password?
Home
05- Academic Articles in Lahore School of Economics Journals
Academic Articles in Lahore Journals of Economics
Functional Distribution of Income
Functional Distribution of Income
Loading...
Files
Mehboob.pdf
(105.32 KB)
Date
2000-12
Authors
Mehboob Ahmad
Journal Title
Journal ISSN
Volume Title
Publisher
© Lahore School of Economics
DOI
Abstract
Description
PP.15; ill
Keywords
Functional Distribution
Citation
The Lahore Journal of Economics Volume 5, No.2
URI
http://hdl.handle.net/123456789/5311
Collections
Academic Articles in Lahore Journals of Economics
Endorsement
Review
Supplemented By
Referenced By
Full item page